MathSciNet Relay Station
MathSciNet bibliographic data
MR1924195 (2003h:57012) 57M25 (53A04 57M15)
Wu, Ying-Qing Knots and links without parallel tangents. Bull. London Math. Soc. 34 (2002), no. 6, 681–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement